# SDR UIEA2019030103417

- Difficulty date: March 1, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,202 hours, 12,581 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Warning System
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN ALT AUTO 1 ( PERFORMED BITE TEST ON CABIN ALTITUDE CONTROLLER IN AMM 21-31-01, NO LONGER SHOWING FAULT. )
